# SDR CA140224024

- Difficulty date: February 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 4,393 hours
- Engine: Pwa PT6T3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bearing
- Condition: Failed
- Location: Blower
- Component: Blower
- Component part number: 212062514101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON C BOX REMOVAL THE OIL COOLER BLOWER ON NR 2 SIDE HAD BOTH FWD AND REAR BEARINGS BEGINNING TO FAIL.  GREASE HAD BEEN EJECTED FROM FWD BEARING ALONG WITH A BURNED ODOR.   SHOP TECH: BEARING FAILED IN SERVICE.  NO INDICATION OF CAUSE.  IT APPEARS THE FAILED BEARING HEATED UP FROM RUNNING AS EVIDENCE BY THE DISCOLORED SHAFT AND BLISTERED PAINT.  THE BEARING ON THE OTHER END OF THE SHAFT HAS NO NOTICEABLE DEFECTS.  DUE TO EXCESSIVE HEATING THE SPACER, SHAFT AND BOTH BEARINGS WILL BE SCRAPPED.
